Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Gout, ebuxo-40, zaltokin-80, defza-6, leg swollen, pains, blue coloured

my mother is 52 years age. she is suffering from gout(?) last 2 month. now medicine continue ebuxo-40,zaltokin-80, defza-6. her uric acid today 4.1 mg%, urea 26mg%, creatinine 0.9 mg%, aso titre 200iu/ml, crp 0.6 mg/dl. her right leg s tip swell up & very painful & blue coluredoccur every 15 days after. now what can i do ? please help me.
Asked On : Thu, 24 May 2012
Answers:  1 Views:  503
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hai Soumitra Roy,

Thanks for writing in.

All her present medications have been prescribed keeping the mind that she is suffering from GOUT. After 2 months of the current medications it seems her uric acid level has been brought under good control. Except for ASO and CRP levels all her rest of blood reports are normal, but nothing to worry.

Can you clarify me few queries?
1. Does your mom takes medications regularly without fail since past 2 months?
2. Does her right leg's tip or great toe still swells & painful even while she is on medications?
3. Is she having any other joint pain / early morning stiffness in low back?

waiting for your reply,
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor